# SDR DALA2022021500995

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,787 hours, 22,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 DURING INSPECTION OF THE GIRT BAR AT DOOR 4L. FWD/AFT LEAF SPRINGS DOESN'T RETAIN THE SLIDER WHEN LIGHT FINGER PUSH IS APPLIED. CORRECTIVE ACTION: SUMMARY OF NRC 00040:LEAF SPRINGS FWD/AFT AT GIRT BAR DOOR 4L WERE REPLACED PER B757-300 S.R.M. (2119083)
